Alert archive / Texas / Flash Flood Warnings in 2018

Flash Flood Warning 40, NWS Corpus Christi, TX

September 15, 2018Nueces County, San Patricio County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Sep 15, 2018, 8:46 AM CDT for Nueces County, San Patricio County, Texas. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2018, 8:46 AM CDT (13:46 UTC)
Expired
Sep 15, 2018, 11:45 AM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Nueces County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 11 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 9:20 AM CDTFLASH FLOODFlour Bluff, TXHEAVY RAIN PRODUCING FLASH FLOODING WITH WATER MOVING INTO SOME APARTMENTS NEAR THE 9300 BLOCK OF SPID
Sep 15, 9:20 AM CDTFLASH FLOODFlour Bluff, TXREPORTS OF WATER ENTERING THE BOTTOM FLOOR OF SEVERAL APARTMENT BUILDINGS. THE TURNAROUND NEAR OSO BAY IS STARTING TO BECOME IMPASSABLE.
Sep 15, 9:32 AM CDTFLASH FLOODFlour Bluff, TXMATLOCK STREET IN FLOUR BLUFF IS IMPASSABLE.
Sep 15, 10:00 AM CDTFLASH FLOODPortland, TXPHOTOS AND VIDEOS OF SIGNIFICANT STREET FLOODING. WATER IS COVERING THE PARKING LOT OF AN AREA GAS STATION.
Sep 15, 10:26 AM CDTFLASH FLOODClarkwood, TXCLARKWOOD ROAD AT HIGHWAY 44 IS FLOODED
Sep 15, 10:47 AM CDTFLASH FLOODTaft, TXFM 631, FM 1944, AND FM 2046 ARE CLOSED DUE TO FLOODING VIA DRIVETEXAS.ORG

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 1.8 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2018-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2018-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1126 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
479 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

902 
WGUS54 KCRP 151346
FFWCRP
TXC355-409-151645-
/O.NEW.KCRP.FF.W.0040.180915T1346Z-180915T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
846 AM CDT SAT SEP 15 2018

The National Weather Service in Corpus Christi has issued a

* Flash Flood Warning for...
  Central Nueces County in south central Texas...
  Southeastern San Patricio County in south central Texas...

* Until 1145 AM CDT.

* At 846 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Corpus Christi, Portland, Port Aransas, Taft, Corpus Christi
  International Airport, Ingleside, Aransas Pass, Gregory, Ingleside
  On The Bay, Flour Bluff, Christus Spohn Hospital South, Corpus
  Christi North Beach, Bay Area Medical Center, Corpus Christi Del
  Mar East Campus, Texas A&M University Corpus Christi, Clarkwood,
  Waldron Field, Kings Crossing Golf Course, Corpus Christi Country
  Club and Corpus Christi Del Mar West Campus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 2774 9762 2805 9738 2786 9709 2756 9727

$$

TC
1 follow-up statement
412 
WGUS74 KCRP 151441
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
941 AM CDT SAT SEP 15 2018

TXC355-409-151645-
/O.CON.KCRP.FF.W.0040.000000T0000Z-180915T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nueces TX-San Patricio TX-
941 AM CDT SAT SEP 15 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
CENTRAL NUECES AND SOUTHEASTERN SAN PATRICIO COUNTIES...

At 938 AM CDT, the public reported flooding on several streets in 
the Flour Bluff area. In addition, water is beginning to enter the 
bottom floor of several apartment buildings. Up to two inches of 
rain have already fallen with more rain expected. Flash flooding is 
already occuring.

Some locations that will experience flooding include...
Corpus Christi, Portland, Port Aransas, Taft, Corpus Christi
International Airport, Ingleside, Aransas Pass, Gregory, Ingleside On
The Bay, Flour Bluff, Christus Spohn Hospital South, Corpus Christi
North Beach, Bay Area Medical Center, Corpus Christi Del Mar East
Campus, Texas A&M University Corpus Christi, Clarkwood, Waldron
Field, Kings Crossing Golf Course, Corpus Christi Country Club and
Corpus Christi Del Mar West Campus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 2774 9762 2805 9738 2786 9709 2756 9727

$$

TC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 6:44 AM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Sep 15, 6:44 AM CDT, 2 hours 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
644 AM CDT Sat Sep 15 2018

.DISCUSSION...See Aviation section for 12Z TAFs.

&&

.AVIATION...Poor aviation conditions will exist over the forecast
area for the most of the day today. Widespread showers with heavy
rain along and embedded thunderstorms will continue over the
coastal plains today as the area of low pressure near ALI slowly
moves inland. MVFR ceilings will be prevalent over the coastal
plains through the period with IFR ceilings/vsbys expected within
the showers and thunderstorms and even LIFR conditions with the
stronger showers and storms. Scattered showers on the west side of
the tropical wave will increase late this morning affecting LRD
area and continue into the afternoon as the tropical wave
continues to slide to the northwest. The Brush Country should see
convection linger into the nighttime hours as the wave drifts west
of the region. Should see a decrease in convection over the
coastal plains by this evening but MVFR ceilings still expected.
Coastal convergence will lead to scattered showers redeveloping
overnight and affecting the coastal TAF sites with MVFR
ceilings/vsbys.

&&

.PREVIOUS DISCUSSION... /Issued 428 AM CDT Sat Sep 15 2018/

SHORT TERM (Today through Sunday)...

Copious moisture will remain over the region as the tropical wave
slowly moves inland today. Latest analysis shows the surface low
west of Alice with a strong low level convergence axis along the
coast. Strong moisture influx and large scale lift will continue
on the east side of the tropical wave as it moves to the northwest
today. Will continue Flash Flood Watch for entire area today. The
tropical wave will be exiting the western Brush Country this
evening but the region will remain in the favorable region of lift
on the east side of the tropical wave tonight. Expect another
round of convection to develop and move across the Brush Country
tonight. Models show deep moisture will remain in this area with
the precipitable water values around 2.4 inches. With this area
having seen abundant rainfall in the past week, any additional
heavy rain will lead to flash flooding. Extended the Flash Flood
Watch for the western four counties tonight. Hi-res models
indicate there will be another round of showers form in the
coastal convergence zone overnight tonight but the moisture will
not be as high as this morning. The low to mid level low will
continue to drift away from the region to the northwest on Sunday.
But adequate moisture will remain in the area for scattered
convection to develop. Kept chance PoPs over South Texas for
Sunday with higher chances out west. High temperatures will be
slightly warmer on Sunday.

MARINE (Today)...

A moderate onshore flow will continue over the coastal waters
today as the tropical wave slowly moves inland. SCEC conditions
will linger through the day over the Gulf waters as widespread
showers and scattered thunderstorms affect the marine areas. Some
of the storms could produce wind gusts to 30 knots at times.

TIDES (Today)...

Tides continue to be elevated this morning with levels running
about 1.4 to 1.5 feet above expected. Tides are around 2 feet MSL
at Bob Hall Pier at this time while Port Aransas and Port O'Connor
are around 1.8 feet MSL. High tide this morning is a broad high
tide that will linger through much of the morning before going
toward low tide. If elevated tide levels begin to show a
decreasing trend, this advisory may be allowed to expire this
afternoon or even be canceled early. High period swells continue
to impact the Middle Texas coast. This will maintain the high risk
of rip currents for gulf facing beaches today.

LONG TERM (Sunday Night through Friday)...

Sunday night through Tuesday...Concur with the ECMWF/GFS
deterministic output that an upper ridge will build over the region
while CWA PWAT values fall to below normal per GFS deterministic.
Nevertheless, will maintain isolated convection over the CWA/MSA.
Wednesday...The upper ridge is predicted to move to the SERN
CONUS (GFS/ECMWF), as an upper trough moves across the Rockies.
PWAT values are predicted to increase to approximately near normal
(GFS.) Will maintain isolated convection. Thursday/Friday...ECMWF
and GFS differ with respect to the amplitude of the disturbance
across the Rockies/Plains. The GFS has more amplitude which
contribute to a cold front approaching TX Friday. Yet, the ECMWF
is more zonal which results in a much weaker front. Nevertheless,
PWAT values are expected to continue to increase to above normal
owing to deep layer onshore flow. Thus, anticipate an increase in
the chance for convection. No marine hazards during the period
(based on WaveWatch output and expected wind.) Expect maximum Heat
Index values around 100F or less.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    85  75  88  76  90  /  90  50  40  10  20
Victoria          85  73  90  73  92  /  80  30  30  10  20
Laredo            86  75  89  74  92  /  80  60  50  30  20
Alice             85  73  90  74  92  /  90  50  40  20  20
Rockport          83  76  87  78  88  /  90  50  30  20  20
Cotulla           84  73  89  73  91  /  90  60  50  20  20
Kingsville        85  74  88  75  92  /  90  40  40  20  20
Navy Corpus       85  79  87  79  88  /  90  50  30  20  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through this evening For the following
     zones: Aransas Islands...Calhoun Islands...Kleberg
     Islands...Nueces Islands.

     Flash Flood Watch through this evening For the following zones:
     Aransas Islands...Bee...Calhoun Islands...Coastal Aransas...
     Coastal Calhoun...Coastal Kleberg...Coastal Nueces...
     Coastal Refugio...Coastal San Patricio...Goliad...Inland
     Calhoun...Inland Kleberg...Inland Nueces...Inland Refugio...
     Inland San Patricio...Jim Wells...Kleberg Islands...Live
     Oak...Nueces Islands...Victoria.

     Coastal Flood Advisory until 7 PM CDT this evening For the
     following zones: Aransas Islands...Calhoun Islands...
     Kleberg Islands...Nueces Islands.

     Flash Flood Watch through Sunday morning For the following
     zones: Duval...La Salle...McMullen...Webb.

GM...None.

&&

TMT/89...AVIATION
Hazardous weather outlook, Sep 15, 5:01 AM CDT, 3 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
501 AM CDT Sat Sep 15 2018

TXZ229>234-239>247-342>347-442-443-447-161115-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
501 AM CDT Sat Sep 15 2018

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Locally heavy rainfall will be possible today with numerous
showers and scattered thunderstorms. A Flash Flood Watch is in
effect today for all of South Texas. Threat for locally heavy
rainfall will shift west into the Brush Country tonight as the
tropical wave moves west. The Flash Flood Watch will continue for
the western Brush Country through tonight.

A Coastal Flood Advisory is in effect for the Middle Texas coast
through this evening. Elevated tide levels will cause minor tidal
overflow around the time of high tide today. Long period swells
will keep a High Risk of rip currents for gulf facing beaches
today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered thunderstorms are expected Sunday. Isolated thunderstorms
are expected Monday through Thursday. Scattered thunderstorms again
Friday. There will be a moderate risk of rip currents for gulf
facing beaches Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-161115-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
501 AM CDT Sat Sep 15 2018

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Locally heavy rainfall will be possible today with numerous
showers and scattered thunderstorms. Showers and thunderstorms
could produce wind gusts to 30 mph at times today. Scattered
showers and thunderstorms are expected tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered thunderstorms are expected Sunday. Isolated thunderstorms
are expected Monday through Thursday. Scattered thunderstorms again
Friday.

TMT/WC

In the hours before

Local storm report, Sep 15, 6:55 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
655 AM CDT SAT SEP 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLOOD            2 NNE ODEM              27.97N  97.57W
09/15/2018                   SAN PATRICIO       TX   DEPT OF HIGHWAYS

            ROAD CLOSURE FM 1944 BETWEEN U.S. HIGHWAY 77 AND
            SODVILLE ROAD (TEXAS DEPARTMENT OF TRANSPORATION.
            DRIVETEXAS.ORG.) LATITUDE/LONGITUDE MARKS APPROXIMATE
            POSITION OF FM 1944/U.S. 77 INTERSECTION.

&&

EVENT NUMBER CRP1800187

87
Local storm report, Sep 15, 7:16 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
716 AM CDT SAT SEP 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     NON-TSTM WND GST PADRE BALLI PARK        27.58N  97.22W
09/15/2018  M42 MPH          GMZ250             TX   NOS

            42 MPH WIND GUST MEASURED AT BOB HALL PIER

&&

EVENT NUMBER CRP1800188

87
Local storm report, Sep 15, 7:27 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
727 AM CDT SAT SEP 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 AM     FLOOD            J G GONZALES COLONIA    28.02N  97.51W
09/15/2018                   SAN PATRICIO       TX   DEPT OF HIGHWAYS

            ROAD CLOSURE SODVILLE RD. BETWEEN 82A AND VILLARREL ST.
            LATITUDE/LONGITUDE MARKS APPROXIMATE POSITION OF
            SODVILLE RD./VILLARREL ST INTERSECTION.

&&

EVENT NUMBER CRP1800189

87
Local storm report, Sep 15, 7:33 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
733 AM CDT SAT SEP 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLOOD            1 W TAFT                27.98N  97.40W
09/15/2018                   SAN PATRICIO       TX   DEPT OF HIGHWAYS

            ROAD CLOSURE DAVIS RD BETWEEN MEXICO ST. AND RAILROAD
            AVE (TEXAS DEPARTMENT OF TRANSPORTATION.
            DRIVETEXAS.ORG.) LATITUDE/LONGITUDE MARKS APPROXIMATE
            POSITION OF DAVIS RD/RAILROAD AVE INTERSECTION.

&&

EVENT NUMBER CRP1800190

87
Local storm report, Sep 15, 7:42 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
742 AM CDT SAT SEP 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 AM     FLOOD            4 SSW SAN PEDRO         27.73N  97.71W
09/15/2018                   NUECES             TX   DEPT OF HIGHWAYS

            ROAD CLOSURE FM 2826 BETWEEN U.S. HIGHWAY 77 AND FM 892
            (TEXAS DEPARTMENT OF TRANSPORTATION. DRIVETEXAS.ORG)
            LATITUDE/LONGITUDE MARKS APPROXIMATE POSITION OF FM
            2826/U.S. HIGHWAY 77 INTERSECTION

&&

EVENT NUMBER CRP1800191

87
Local storm report, Sep 15, 7:46 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
746 AM CDT SAT SEP 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     FLOOD            CORPUS CHRISTI          27.71N  97.29W
09/14/2018                   NUECES             TX   EMERGENCY MNGR

            STREET FLOODING. 1 FT. OF WATER AT BUFORD/3RD ST
            INTERSECTION IN CORPUS CHRISTI (CORPUS CHRISTI WEBEOC)

1140 PM     FLOOD            CORPUS CHRISTI          27.71N  97.29W
09/14/2018                   NUECES             TX   EMERGENCY MNGR

            STREET FLOODING AT THE INTERSECTIONS OF PORT/286,
            BROWNLEE/ELIZABETH, BROWNLEE/MORGAN, AND
            DEFOREST/STAPLES (CORPUS CHRISTI WEBEOC)

1144 PM     FLOOD            CORPUS CHRISTI          27.71N  97.29W
09/14/2018                   NUECES             TX   EMERGENCY MNGR

            POLICE DEPARTMENT CLOSING AGNES EXIT AT SH286
            NORTHBOUND DUE TO FLOODING ON ACCESS ROAD (CORPUS
            CHRISTI WEBEOC)

1145 PM     FLOOD            CORPUS CHRISTI          27.71N  97.29W
09/14/2018                   NUECES             TX   MEDIA

            STREET FLOODING ALONG SH 286 AT THE STAPLES ROAD, AGNES
            ROAD, AND LAREDO STREET INTERSECTIONS (KRISTV.COM BLOG)

1201 AM     FLOOD            CORPUS CHRISTI          27.71N  97.29W
09/15/2018                   NUECES             TX   EMERGENCY MNGR

            HIGH WATER REPORTED AT WATER ST/BORNE AND WATER ST/PARK
            INTERSECTIONS, AYERS AT SIX POINTS, AND ALONG S. STAPLES
            BETWEEN AYERS AND MORGAN (CORPUS CHRISTI WEBEOC)

1214 AM     FLOOD            CORPUS CHRISTI          27.71N  97.29W
09/15/2018                   NUECES             TX   EMERGENCY MNGR

            SOUTH STAPLES AT AGNES FLOODED (CORPUS CHRISTI WEBEOC)

1257 AM     FLOOD            LAMAR                   28.14N  97.01W
09/15/2018                   ARANSAS            TX   LAW ENFORCEMENT

            ARANSAS S.O. REPORTED HIGH WATER ALONG LAMAR BEACH ROAD
            TO 12TH ST, AND ALONG PALMETTO ST FROM HAGY DRIVE TO 8TH
            ST. ONLY HIGH PROFILE VEHICLES ARE ABLE TO MOVE ACROSS
            THE WATER.

0112 AM     FLOOD            CORPUS CHRISTI          27.71N  97.29W
09/15/2018                   NUECES             TX   LAW ENFORCEMENT

            MULTIPLE STREET/ROAD CLOSURES THROUGHOUT THE CITY OF
            CORPUS CHRISTI, INCLUDING: 7530 WEBER RD, HIGHWAY 286 TO
            FM 70, AND CR 28 TO CR 57.

0150 AM     FLOOD            ROBSTOWN                27.80N  97.66W
09/15/2018                   NUECES             TX   PUBLIC

            PUBLIC REPORTED FLOODING IN AVE J IN ROBSTOWN FROM
            PICKER LN TO PAST BOSQUEZ ST NEAR THE ROBSTOWN HIGH
            SCHOOL.

0312 AM     NON-TSTM WND GST PADRE BALLI PARK        27.58N  97.22W
09/15/2018  M42 MPH          GMZ250             TX   NOS

            42 MPH WIND GUST MEASURED AT BOB HALL PIER

0645 AM     FLOOD            2 NNE ODEM              27.97N  97.57W
09/15/2018                   SAN PATRICIO       TX   DEPT OF HIGHWAYS

            ROAD CLOSURE FM 1944 BETWEEN U.S. HIGHWAY 77 AND
            SODVILLE ROAD (TEXAS DEPARTMENT OF TRANSPORATION.
            DRIVETEXAS.ORG.) LATITUDE/LONGITUDE MARKS APPROXIMATE
            POSITION OF FM 1944/U.S. 77 INTERSECTION.

0722 AM     FLOOD            J G GONZALES COLONIA    28.02N  97.51W
09/15/2018                   SAN PATRICIO       TX   DEPT OF HIGHWAYS

            ROAD CLOSURE SODVILLE RD. BETWEEN 82A AND VILLARREL ST.
            LATITUDE/LONGITUDE MARKS APPROXIMATE POSITION OF
            SODVILLE RD./VILLARREL ST INTERSECTION.

0730 AM     FLOOD            1 W TAFT                27.98N  97.40W
09/15/2018                   SAN PATRICIO       TX   DEPT OF HIGHWAYS

            ROAD CLOSURE DAVIS RD BETWEEN MEXICO ST. AND RAILROAD
            AVE (TEXAS DEPARTMENT OF TRANSPORTATION.
            DRIVETEXAS.ORG.) LATITUDE/LONGITUDE MARKS APPROXIMATE
            POSITION OF DAVIS RD/RAILROAD AVE INTERSECTION.

0738 AM     FLOOD            4 SSW SAN PEDRO         27.73N  97.71W
09/15/2018                   NUECES             TX   DEPT OF HIGHWAYS

            ROAD CLOSURE FM 2826 BETWEEN U.S. HIGHWAY 77 AND FM 892
            (TEXAS DEPARTMENT OF TRANSPORTATION. DRIVETEXAS.ORG)
            LATITUDE/LONGITUDE MARKS APPROXIMATE POSITION OF FM
            2826/U.S. HIGHWAY 77 INTERSECTION

&&

EVENT NUMBER CRP1800178 CRP1800179 CRP1800180 CRP1800184 CRP1800181
CRP1800182 CRP1800183 CRP1800185 CRP1800186 CRP1800188 CRP1800187
CRP1800189 CRP1800190 CRP1800191

ANM

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 7:28 PM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg, Nueces3 hr
Sep 14, 10:31 PM CDTAreal Flood AdvisoryCRPAransas, Calhoun, Refugio6 hr
Sep 15, 12:24 AM CDTAreal Flood AdvisoryCRPAransas, Kleberg, Nueces, San Patricio6 hr
Sep 15, 12:56 AM CDTFlash Flood WarningCRPAransas3 hr
Sep 15, 3:37 AM CDTAreal Flood AdvisoryCRPGoliad, Victoria6 hr
Sep 15, 8:29 AM CDTAreal Flood AdvisoryCRPAransas, Refugio, San Patricio3 hr
Sep 15, 9:36 AM CDTRiver Flood WarningCRPCalhoun, Refugio, Victoria35 hr
Sep 15, 9:47 AM CDTSpecial Weather StatementCRPNueces28 min
Sep 15, 9:54 AM CDTSpecial Marine WarningCRP21 min
Sep 15, 10:37 AM CDTAreal Flood AdvisoryCRPBee, Goliad, Refugio113 min
Sep 15, 11:27 AM CDTAreal Flood WarningCRPNueces, San Patricio3 hr
Sep 15, 11:51 AM CDTAreal Flood AdvisoryCRPAransas, Refugio, San Patricio3 hr
Sep 15, 12:43 PM CDTFlash Flood WarningCRPNueces, San Patricio3 hr
Sep 15, 12:46 PM CDTFlash Flood WarningCRPAransas, Refugio, San Patricio3 hr
Sep 15, 12:52 PM CDTSpecial Marine WarningCRP23 min
Sep 15, 1:14 PM CDTTornado WarningCRPAransas, San Patricio31 min
Sep 15, 2:19 PM CDTAreal Flood AdvisoryCRPBee, Goliad, Refugio, San Patricio3 hr
Sep 15, 3:07 PM CDTSpecial Weather StatementCRPKleberg23 min
Sep 15, 3:32 PM CDTFlash Flood WarningCRPAransas, Nueces, San Patricio3 hr
Sep 15, 3:35 PM CDTAreal Flood AdvisoryCRPKleberg3 hr
Sep 15, 3:45 PM CDTFlash Flood WarningCRPKleberg3 hr
Sep 15, 4:25 PM CDTSpecial Marine WarningCRP35 min
Sep 15, 4:40 PM CDTSpecial Weather StatementCRPKleberg35 min
Sep 15, 5:18 PM CDTFlash Flood WarningCRPBee, Goliad, Refugio, San Patricio107 min

Nearby

Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.